# SDR ASOA2013101709234

- Difficulty date: October 1, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,522 hours, 15,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER INTERNAL SKIN CORRODED AROUND CONNECTOR CUTOUT BETWEEN FRAMES 295.00 & 310.00, STGR 27.  REMOVED TCAS DOUBLER AND INSTALLED A NEW, SERVICEABLE, TCAS DOUBLER IAW SRM 51-42-06-001-001-A01.
